# SDR ASAA2023010741492

- Difficulty date: January 7, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,398 hours, 17,626 cycles
- Engine: Cfmint CFM567B262
- Engine time: 53,330 hours, 15,788 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78472022 ON #1 ENG NOTED 2 LPT NGV'S WITH INTERSECTING CRACKS . ONE HAS MULTIPLE HOLES THIS IS AN UNSERVICEABLE CONDITION. ALSO THERE ARE 2 LPT NGV'S WITH FULL CRACKS. GROUNDED - YES. REMOVED ENGINE SN 896273. REF ASA SHOP W/O #1938400, ESN 896273.
